Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 33, NWS Cheyenne, WY

June 12, 2016Box Butte County, Cheyenne County, Morrill County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 12, 2016, 9:24 PM MDT for Box Butte County, Cheyenne County, Morrill County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2016, 9:24 PM MDT (03:24 UTC)
Expired
Jun 12, 2016, 9:51 PM MDT
In force
27 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Box Butte County, NE, Cheyenne County, NE, Morrill County, NE

The radar

The Cheyenne radar (KCYS), 182 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -96 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-198 J/kg
Mixed-layer LCL
1562 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-96 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

829 
WUUS55 KCYS 130324
SVRCYS
NEC013-033-123-130415-
/O.NEW.KCYS.SV.W.0033.160613T0324Z-160613T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
924 PM MDT SUN JUN 12 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
  MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1015 PM MDT

* AT 923 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR ALLIANCE TO NEAR ANGORA TO NEAR RICHARDSON LAKE
  TO 10 MILES EAST OF GURLEY TO NEAR LORENZO...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ALLIANCE...SIDNEY...BRIDGEPORT...LODGEPOLE...DALTON...GURLEY...THE
  INTERSECTION OF HIGHWAY 385 AND 92...BRIDGEPORT STATE RECREATION
  AREA...ANGORA...LORENZO...NORTHPORT...COLTON...SIDNEY AIRPORT...ALLIANCE
  AIRPORT...SUNOL...BROWNSON AND BROADWATER.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 51 AND
77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4100 10262 4103 10310 4189 10312 4219 10300
      4222 10275 4210 10274 4209 10271 4201 10270
      4200 10267 4179 10268 4174 10264 4142 10264
      4139 10261
TIME...MOT...LOC 0323Z 263DEG 37KT 4212 10295 4185 10300 4168 10264
4135 10277 4104 10299

HAIL...0.75IN
WIND...60MPH
 
$$

CLAYCOMB
2 follow-up statements
258 
WWUS55 KCYS 130343
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
943 PM MDT SUN JUN 12 2016

NEC013-033-123-130415-
/O.CON.KCYS.SV.W.0033.000000T0000Z-160613T0415Z/
CHEYENNE NE-MORRILL NE-BOX BUTTE NE-
943 PM MDT SUN JUN 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM MDT
FOR CHEYENNE...MORRILL AND SOUTHEASTERN BOX BUTTE COUNTIES...

AT 942 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALLIANCE TO 12 MILES EAST OF ANGORA TO NEAR
RICHARDSON LAKE TO 9 MILES SOUTH OF LISCO TO 7 MILES SOUTH OF
COLTON...AND ARE NEARLY STATIONARY.
 
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALLIANCE...SIDNEY...BRIDGEPORT...LODGEPOLE...DALTON...GURLEY...THE
INTERSECTION OF HIGHWAY 385 AND 92...BRIDGEPORT STATE RECREATION AREA...
ANGORA...LORENZO...NORTHPORT...COLTON...SIDNEY AIRPORT...ALLIANCE AIRPORT...
SUNOL...BROWNSON AND BROADWATER.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 51 AND
77.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4100 10262 4103 10310 4189 10312 4219 10300
      4222 10275 4210 10274 4209 10271 4201 10270
      4200 10267 4179 10268 4174 10264 4142 10264
      4139 10261
TIME...MOT...LOC 0342Z 293DEG 2KT 4214 10289 4185 10286 4167 10270
4137 10259 4106 10281

HAIL...0.75IN
WIND...60MPH
 
$$

CLAYCOMB
663 
WWUS55 KCYS 130351
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
951 PM MDT SUN JUN 12 2016

NEC013-033-123-130401-
/O.CAN.KCYS.SV.W.0033.000000T0000Z-160613T0415Z/
CHEYENNE NE-MORRILL NE-BOX BUTTE NE-
951 PM MDT SUN JUN 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR CHEYENNE...MORRILL AND
SOUTHEASTERN BOX BUTTE COUNTIES IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.  HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4100 10262 4103 10310 4189 10312 4219 10300
      4222 10275 4210 10274 4209 10271 4201 10270
      4200 10267 4179 10268 4174 10264 4142 10264
      4139 10261
TIME...MOT...LOC 0348Z 263DEG 37KT 4215 10281 4186 10278 4168 10262
4138 10251 4107 10273

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:05 PM MDT, 19 minutes earlier.

Area forecast discussion, Jun 12, 9:05 PM MDT, 19 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
905 PM MDT SUN JUN 12 2016

.UPDATE...
Issued at 904 PM MDT Sun Jun 12 2016

Gridded forecasts updated for the rest of the night based on
radar trends to boost pops across western Nebraska and decrease
across southeast Wyoming. Also adjusted other variables based on
trends.

&&

.SHORT TERM...(Tonight through Tuesday night)
Issued at 437 PM MDT Sun Jun 12 2016

Thunderstorms will continue over southeast Wyoming and western
Nebraska Panhandle this afternoon. Following a few severe
thunderstorms early this afternoon, the severe threat is
diminishing. May see a few more marginal severe thunderstorms
over the next hour or two but the threat will diminish. mid level
lapse rates and CAPE values are lower in northern and far eastern
portions of the forecast area. Therefore not expecting as strong
of thunderstorm updrafts, especially by this evening.

The main chances for severe thunderstorms will be Monday
afternoon. Shortwave energy will move across the forecast area in
the afternoon. Stronger synoptic forcing will be accompanied by
2000-3000 j/kg of CAPE and 30-40 kts of 0-6 km bulk shear, which
should produce supercell thunderstorms with strong updrafts.
Expecting large and possibly very large hail with some storms,
especially along and east of the Laramie Range. A few tornadoes
will also be possible given easterly low level winds and rapid
veering of the winds from the boundary layer into the mid levels
of the atmosphere. Heavy rain is also expected with some
thunderstorms which may lead to localized flash flooding Monday
afternoon and evening.

.LONG TERM...(Wednesday through Sunday)
Issued at 437 PM MDT Sun Jun 12 2016

The shortwave will be exiting to the east on Wednesday with
heights rising across SE Wyoming and the western Nebraska
Panhandle by midweek as the upper high over New Mexico becomes
more extensive across the central and southern Rockies. Only some
small PoPs will be carried for the very northern part of the
Nebraska Panhandle on Friday as a minor shortwave rides over the
top of the upper ridge. Otherwise warm again for the mid to latter
part of next week with 80s and 90s east of the Laramie Range and
80s in the high valleys out west...60s above 9000 feet elevation.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 550 PM MDT Sun Jun 12 2016

Isolated thunderstorms, some strong, through 03Z, producing wind
gusts up to 50 knots, hail and localized turbulence along with
brief MVFR. Otherwise VFR prevails. Areas of IFR in fog and
low clouds developing from 09Z to 15z at Laramie, Cheyenne,
Chadron, Alliance, Scottsbluff and Sidney. Scattered thunderstorms
developing after 19Z Monday producing wind gusts up to 50 knots.

&&

.FIRE WEATHER...
Issued at 127 PM MDT Sun Jun 12 2016

Showers and thunderstorms expected over much of southeast wyoming
and western Nebraska Panhandle Monday as a disturbance moves
across the area. Cool and dry Tuesday then turning warmer through
the later portions of the week but generally remaining dry. Main
chance for showers and thunderstorms will be in the mountains.

&&

.HYDROLOGY...
Issued at 127 PM MDT Sun Jun 12 2016

The flood threat continues to decrease as more and more snow melt
comes out of the mountains and snow pack decreases. Will keep an
eye on any thunderstorms which move over the snowy and sierra
madre ranges the next few weeks. At this time the likelihood of
high impact flooding is low as widespread heavy rains over the
mountains appears unlikely given the current weather pattern.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

UPDATE...RUBIN
SHORT TERM...SML
LONG TERM...JG
AVIATION...RUBIN
FIRE WEATHER...SML
HYDROLOGY...SML
Hazardous weather outlook, Jun 12, 10:55 AM MDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1055 AM MDT SUN JUN 12 2016

WYZ103>106-109>117-131000-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
1055 AM MDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS
AFTERNOON OVER THE MOUNTAINS AND SPREAD EAST ONTO THE ADJACENT
FOOTHILLS AND VALLEYS BY LATE AFTERNOON. GUSTY WINDS TO 50
MPH...SMALL HAIL...FREQUENT LIGHTNING AND BRIEF MODERATE TO
HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP MONDAY
AFTERNOON...ESPECIALLY OVER THE HIGHER TERRAIN. GUSTY WINDS
TO 50 MPH...SMALL HAIL...FREQUENT LIGHTNING AND BRIEF MODERATE
TO HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
131000-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1055 AM MDT SUN JUN 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON OVER
THE MOUNTAINS AND SPREAD EAST ONTO THE PLAINS BY LATE AFTERNOON.
GUSTY WINDS TO 60 MPH...HAIL UP TO ONE INCH...FREQUENT LIGHTNING AND
MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE WITH A FEW STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP MONDAY AFTERNOON
EVENING ALONG AND EAST OF THE LARAMIE RANGE. SOME STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE...MAINLY EAST OF A LINE FROM LUSK
TO LARAMIE. THE MAIN THREATS WILL BE LARGE HAIL...LOCALLY HEAVY
RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS TO 60 MPH. A FEW
TORNADOES WILL BE POSSIBLE OVER THE WESTERN NEBRASKA PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

In the hours before

Local storm report, Jun 12, 8:24 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
824 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     FLASH FLOOD      5 W SCOTTSBLUFF         41.87N 103.76W
06/12/2016                   SCOTTS BLUFF       NE   PUBLIC

            FLASH FLOODING CONTINUING FOR HIGHWAY 92 AND OREGON TRAIL
            WEST OF SCOTTSBLUFF.

&&

GCLAYCOM
Local storm report, Jun 12, 8:28 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
828 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     FLASH FLOOD      3 W SCOTTSBLUFF         41.87N 103.72W
06/12/2016                   SCOTTS BLUFF       NE   BROADCAST MEDIA

            WATER SWEPT TRUCK OFF ROAD AT COUNTY ROAD 17 AND HIGHWAY
            92, 3 MILES WEST OF SCOTTSBLUFF. STILL 3-4 FEET OF WATER
            FLOWING DOWN COUNTY ROAD 17 AND 8-12 INCHES OF WATER
            FLOWING ACROSS HIGHWAY 92.

&&

AAH
Local storm report, Jun 12, 8:31 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
831 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HEAVY RAIN       TORRINGTON              42.07N 104.18W
06/12/2016  M5.00 INCH       GOSHEN             WY   LAW ENFORCEMENT

            MEASURED IN 4 INCH PLASTIC NWS RAIN GAGE.

&&

AAH
Local storm report, Jun 12, 8:38 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
838 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      4 SW GERING             41.79N 103.72W
06/12/2016                   SCOTTS BLUFF       NE   PUBLIC

            YARD AND NEARBY ROADS ALL UNDERWATER.

&&

AAH
Local storm report, Jun 12, 9:02 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
902 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HEAVY RAIN       1 NW SCOTTSBLUFF        41.88N 103.68W
06/12/2016  E3.40 INCH       SCOTTS BLUFF       NE   BROADCAST MEDIA

            3.4 INCHES OF RAINFALL AT INTERSECTION OF COUNTY ROAD 20
            AND HIGHWAY 26.

0839 PM     FLASH FLOOD      W SCOTTSBLUFF           41.87N 103.66W
06/12/2016                   SCOTTS BLUFF       NE   BROADCAST MEDIA

            HIGHWAY 92 HAS 8-16 INCHES OF WATER FLOWING ACROSS IT AT
            EVERY COUNTY ROAD INTERSECTION FROM SCOTTSBLUFF WEST TO
            MITCHELL.

0840 PM     FLASH FLOOD      5 W SCOTTSBLUFF         41.87N 103.76W
06/12/2016                   SCOTTS BLUFF       NE   BROADCAST MEDIA

            WATER RESCUE COMPLETED AT COUNTY ROAD 17 AND HIGHWAY 92.
            RESCUED STRANDED DRIVER AFTER THEIR FULL-SIZED PICKUP WAS
            WASHED OFF THE ROAD. PORTIONS OF COUNTY ROAD 17 IN THAT
            AREA HAVE BEEN WASHED AWAY.

0840 PM     FLASH FLOOD      5 W SCOTTSBLUFF         41.87N 103.76W
06/12/2016                   SCOTTS BLUFF       NE   BROADCAST MEDIA

            WATER OVER RAILROAD TRACKS AT INTERSECTION WITH COUNTY
            ROAD 17, JUST NORTH OF WATER RESCUE LOCATION.

0845 PM     FLASH FLOOD      TORRINGTON              42.07N 104.18W
06/12/2016                   GOSHEN             WY   BROADCAST MEDIA

            TORRINGTON PUBLIC WORKS HAS ASKED RESIDENTS OF TORRINGTON
            NOT TO USE PUBLIC WATER FOR NEXT 2-3 HOURS DUE TO
            FLOODING.

0847 PM     HEAVY RAIN       GERING                  41.83N 103.67W
06/12/2016  E3.00 INCH       SCOTTS BLUFF       NE   BROADCAST MEDIA

            3 INCHES OF RAINFALL REPORTED ON S STREET IN GERING.

0850 PM     HEAVY RAIN       1 E SCOTTSBLUFF         41.87N 103.64W
06/12/2016  M1.38 INCH       SCOTTS BLUFF       NE   CO-OP OBSERVER

            MEASURED 1.38 INCHES OF RAIN AT 850 PM AND STILL RAINING.

0850 PM     HEAVY RAIN       2 SW SCOTTSBLUFF        41.85N 103.69W
06/12/2016  E4.25 INCH       SCOTTS BLUFF       NE   PUBLIC

            PUBLIC REPORT OF 4.25 INCHES OF RAINFALL AT INTERSECTION
            OF SOUTH BELTLINE AND WEST OVERLAND IN SCOTTSBLUFF.

&&

AAH
Local storm report, Jun 12, 9:03 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
903 PM MDT SUN JUN 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HEAVY RAIN       BAYARD                  41.76N 103.32W
06/12/2016  M0.98 INCH       MORRILL            NE   COCORAHS

            RAIN FELL IN 40 MINUTE PERIOD CAUSING FLOODING IN BAYARD.

&&

AAH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:03 PM MDTSevere Thunderstorm WarningCYSBanner, Box Butte, Kimball, Morrill, Scotts Bluff, Sioux42 min
Jun 12, 7:38 PM MDTSevere Thunderstorm WarningCYSBanner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff and 1 more37 min
Jun 12, 7:59 PM MDTFlash Flood WarningCYSBanner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff and 1 more9 hr
Jun 12, 8:11 PM MDTSevere Thunderstorm WarningCYSBanner, Box Butte, Cheyenne, Kimball, Morrill, Scotts Bluff and 1 more49 min
Jun 13, 10:21 AM MDTFlash Flood WatchCYSBanner, Kimball, Scotts Bluff10 hr
Jun 13, 4:29 PM MDTSpecial Weather StatementCYSSioux46 min
Jun 13, 5:12 PM MDTSpecial Weather StatementCYSDawes48 min
Jun 13, 5:52 PM MDTSpecial Weather StatementCYSSioux53 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.